# SDR DALA2017080305938

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 93,585 hours, 13,489 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN EXTENDING LANDING GEAR ON FINAL, RED WHEEL WELL FIRE ANNUNCIATOR ILLUMINATED AND THEN CLEARED AFTER 5 SECONDS LANDED NORMALLY. PERFORMED VISUAL INSPECTION ON WHEEL WELL AREA NO TROUBLE FOUND.
